Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Symptoms Of Hpv Skin Rashes

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
Project Inform

IRIS: A Concern for People Starting HIV Therapy

Introduction What Is Inflammation? What Is IRIS? How Is It Diagnosed? Who Is at Risk? What Are the Symptoms? How Do You Treat IRIS? What Can Help to Ask My Doctor? Special Concerns for People Living With HIV Special Concerns for Women, Children and People Over 50 What Does the Research Show? Commentary Introduction It's a mouthful of a phrase, but immune reconstitution inflammatory syndrome ...
Ask the Experts

Three Different Med - Three Skin Rash

Help..I'm scared. I first started with Atripla, and after 9 days I developed a severe skin rash all over my body, legs, and arms. Then I was switched to Truvada, Reyataz and Norvir. Again, after 9 days I developed a severe skin rash all over my...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
Many patients will develop rashes for a variety of reasons during first months on effective HIV treatment. In some cases may be due to a reaction to a specific drugs while in other situations can be due to immune reconstitution causing flare-ups of... Read more »

skin rash

which tables causes skin rash from the combination of 3tc,d4t and stockrin and which one can be suggested for substitute or how can you fight with that type of rash considering that you are on ARV for a year and there is no difference and the CD4...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been in 3TC, D4T and Stocrine for one year and have had a rash much of that time it likely not the HIV drugs that are causing the rash directly. There are a wide variety of HIV related and unrelated rashes that can be seen so an... Read more »

Skin rash after treatment.

Hi,I am now 9 months post treatment from 24 weeks hep c treatment. During treatment I had couple of episodes of skin rashes. Now that it is over 9 months, I am still havind this problem. When I expose to the environment skin rash starts and it...
Barbara McGovern, M.D.

Response from Barbara McGovern, M.D.

Tufts University School of Medicine
Although you may have had rash attributed to interferon when you were on therapy, I would no longer expect this to be the case now. I would certainly see a dermatologist to review these findings since this does not seem to be a drug related issue. Read more »

skin rash

hi Doci have been on combivir twice a day and stocrin once a day. i have developed a skin rash over my body. could it be from the meds or maybe an allergy to dust or mould since i went on a trip to the rural areas of lesotho. thanx
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
If you have been on those meds for > 6-8 weeks without a rash and then develop a rash it most often would be due to some other factor. In the first several months of use the Stocrine can cause a rash or the combination of meds can cause skin flares... Read more »
Articles
AIDS InfoNet

Human Papillomavirus (HPV)

...Infection Be Prevented? There is no easy way to tell if someone is infected with an HPV. People who don't have any signs or symptoms of HPV infection can transmit the infection. Condoms do not totally prevent transmission of HPV . HPV can be... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced HIV, also known as AIDS. It's what you do that puts you at risk for HIV... Read more »
AIDSinfo

An Overview of Ziagen (Abacavir)

a-BAK-a-veer Brand Name: Ziagen Other Name(s): FABC, ABC sulfate, Abacavir sulfate, Sulfato de abacavir Drug Class: Nucleoside Reverse Transcriptase Inhibitors Abacavir sulfate, also known as Ziagen or ABC, is a type of... Read more »
The Well Project

HIV Drug Chart/Overview

Table of Contents Introduction Nucleoside and Nucleotide Reverse Transcriptase Inhibitors (NRTIs) Non-Nucleoside Reverse Transcriptase Inhibitors (NNRTIs) Integrase Inhibitors Protease Inhibitors... Read more »
Connect With Others

Skin Rash

Posted by DJones, 8 Replies
I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 4 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

10 months of no answer symptoms described

Posted by Difficult, 4 Replies
...oraquick, good numbers from original cd4 count, undetectable viral load, but I still experience extremely dry skin, bacterail skin rashes, seb derm on my face.......and a host of others. What could be wrong with me? I have read similar stories.... Read more »